Sexual Side Effects

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

T-Girl
New Member


Date Joined Jan 2008
Total Posts : 1
   Posted 1/11/2008 8:58 PM (GMT -6)   
I'm was diagnosed around 02/07 with Acid Reflux and started on Aciphex until mid summer. Eventually I was switched to Prilosec twice a day. I've noticed that I've had a decrease interest in sex and the only thing I can attribute it to is the medication. I've read on a couple web sites that heartburn meds can decrease sex drive. Has anyone dealt with this issue?
 
Thanks, T-Girl

Lucy007
Regular Member


Date Joined Oct 2007
Total Posts : 62
   Posted 1/12/2008 2:50 PM (GMT -6)   
I really don't think heartburn meds can decrease sex drive.  It is more likely that the stress/anxiety and not feeling 100% well from all of this is the reason for the decreased sex drive.  Thats just my opinion though.  Good luck.

doghouse
Regular Member


Date Joined Oct 2007
Total Posts : 138
   Posted 1/12/2008 4:27 PM (GMT -6)   
I've been on every med in the book for GERD and haven't noticed that being one of the side effects. However, I have noticed feeling like crap from the gerd effects my sex drive - "just don't feel like it" comes in to play a lot, it's almost like a depression. Tired of not feeling well can make you depressed and that can decrease your sex drive.

TammyGrl0528
Veteran Member


Date Joined Jun 2007
Total Posts : 1345
   Posted 1/13/2008 6:48 PM (GMT -6)   
Hey T Girl, welcome to healingwell. I am glad you have found us, as this is an amazing place for information and support.

As for ppis and sexual side effects, I am not sure. I researched this pretty thourally, and have come up with nothing. Infact, I found something saying that there were no reports of sexual side effects with Nexium, or PRILOSEC.

Your sexual issues could be coming from a number of different places. Stress plays a huge role in sexual disfunctions of all kinds. Do you have stress going on in your life right now?

If this is something that is seriously bothersome to you, I would strongly suggest takling to your doctor, as something serious could be going on, or like I said, it could be something as little as stress.

Again, welcome to healingwell...I do hope you stick with us!

Wishing you all the best!

My OPINION is that NO, Prilosec is NOT the cause of your sexual issues.
 GERD Forum Moderator
    Please share, only if you can spare! 
 Diagnosed with Generalized Anxiety Disorder (GAD) and Panic Attacks.
 Clickable Link that may be of interest to some...as I find I often like to check drug interactions...Drug Interactions
 
~Tammy~

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, September 20, 2018 1:10 PM (GMT -6)
There are a total of 3,005,149 posts in 329,199 threads.
View Active Threads


Who's Online
This forum has 161762 registered members. Please welcome our newest member, TruthSeekerSam.
312 Guest(s), 13 Registered Member(s) are currently online.  Details
SoMuchFun, notsosicklygirl, acarined, Artist Mark, xpeetzax, MG0351, sebreg, Anitas, Lymess, Girlie, InTheShop, quincy, ltc1225